| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regw2635 showed one other similar product complaint(s) from this lot number.Device not returned.
Event or Problem Description
It was reported by the customer, 'powerglide malfunction noticed.When removing needle, needle stayed in vein with the catheter.The powerglide was assembled incorrectly, needle retracted has blunt end not beveled.'.